Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Bleeding after having sex after period. What could this be?

I had my period (it was normal) for 4 days. Around the 9th day of my cycle after having sex, I bled very dark brown blood (it was quite a bit). Now on my 10-14th day of cycle I am continuing to have very dark cervical s not allot but enough to have to wear a liner. What could this be? I am 46 years old and have never had this issue before. My periods have always been normal. I am not on birth control , I had a tubal about 10 years ago, Thank you.
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Infertility Specialist 's  Response

Thanks for your query.

I have read your query & I understand your concerns.

Following is my reply:

1) You could be having cervical erosion which is causing bleeding.

2) Please get examined by a gynecologist in a per speculum examination to check cervical erosion and get a pap smear.

I hope I answered your query. I will be available for any followup queries you have.


Dr.Mahesh Koregol
IVF & Infertility Specialist.

Answered: Sun, 8 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor